Open Access
Translator Disclaimer
October 2010 On the topology of relative orbits for actions of algebraic groups over complete fields
Dao Phuong Bac, Nguyen Quoc Thang
Proc. Japan Acad. Ser. A Math. Sci. 86(8): 133-138 (October 2010). DOI: 10.3792/pjaa.86.133

Abstract

We investigate the problem of equipping a topology on cohomology groups (sets) in its relation with the problem of closedness of (relative) orbits for the action of algebraic groups on affine varieties defined over complete, especially $\mathfrak{p}$-adic fields and give some applications.

Citation

Download Citation

Dao Phuong Bac. Nguyen Quoc Thang. "On the topology of relative orbits for actions of algebraic groups over complete fields." Proc. Japan Acad. Ser. A Math. Sci. 86 (8) 133 - 138, October 2010. https://doi.org/10.3792/pjaa.86.133

Information

Published: October 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1217.14031
MathSciNet: MR2721858
Digital Object Identifier: 10.3792/pjaa.86.133

Subjects:
Primary: 14L24
Secondary: 14L30 , 20G15

Keywords: algebraic group actions , Closed orbits , local fields

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.86 • No. 8 • October 2010
Back to Top